# SDR CALA2023020800370

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 65,390 hours, 28,922 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 00059331866
- Condition: Not Reported
- Location: Eng 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HYD Y RSVR OVRHT.  GROUND TEST OF ELECTRI C PUMP IS NORMAL, NO RESERVOIR OVERHEAT OR ABNORMAL OPERATION. DEBRIEFED CREW, #2 EDP WHEN TURNED OFF, OVERHEAT CONDITION GOES AWAY. SUSPECT BAD HYD EDP.  MULTIPLE PARTS ON ORDER. REMOVED AND REPLACED #2 ENG. HYD.ENGINE PUMP.REF AMM :1  40-0595-3-1985,QTY :1  40-0595-3-1664,QTY :1 29-13-51-400-010-A, LEAK CHECKED GOOD NO LEAKS NOTED.
